MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV BACKFLUSH INSTRUMENT WITH DIATHERMY, INCL. ACTIVE ASPIRATION. (23 GAUGE / 0.6 MM

DUTCH OPTHALMIC RESEARCH CENTER BV BACKFLUSH INSTRUMENT WITH DIATHERMY, INCL. ACTIVE ASPIRATION. (23 GAUGE / 0.6 MM
Catalog Number 1281.BTD05
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/30/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is foreign material attached on the shaft part.The investigation showed that the foreign object on the shaft is glue.This will be reviewed with the production department to find out how this has escaped the attention of the quality control.During the retrospective review, and as per the complaint description, foreign material may lead to serious harm to patient, hence concluded as reportable.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.No information reasonably suggests anyone was harmed.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
There is foreign material attached on the shaft part.No report of injury.All information has been disclosed.

Brand Name
BACKFLUSH INSTRUMENT WITH DIATHERMY, INCL. ACTIVE ASPIRATION. (23 GAUGE / 0.6 MM
Common Device Name
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7531331
Report Number1222074-2018-00141
Device Sequence Number11082069
Product Code HQR
UDI-Device Identifier08717872003870
UDI-Public08717872003870
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/30/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number1281.BTD05
Device Lot Number2000371247
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2015
Initial Report FDA Received Date05/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1